Dans le cadre de la contrôlabilité exacte, on présente dans cette Note une famille paramétrée de schémas aux différences finis de l'équation des ondes 1-D. Ces schémas diffèrent des schémas centrés usuels par l'ajout de termes d'ordre
We present a parameterized family of finite difference schemes for the exact controllability of the 1-D wave equation. These schemes differ from the usual centered ones by additional terms of order to
Accepté le :
Publié le :
Arnaud Münch 1
@article{CRMATH_2004__339_10_733_0, author = {Arnaud M\"unch}, title = {Famille de sch\'emas implicites uniform\'ement contr\^olables pour l'\'equation des ondes {1-D}}, journal = {Comptes Rendus. Math\'ematique}, pages = {733--738}, publisher = {Elsevier}, volume = {339}, number = {10}, year = {2004}, doi = {10.1016/j.crma.2004.09.037}, language = {fr}, }
Arnaud Münch. Famille de schémas implicites uniformément contrôlables pour l'équation des ondes 1-D. Comptes Rendus. Mathématique, Volume 339 (2004) no. 10, pp. 733-738. doi : 10.1016/j.crma.2004.09.037. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.09.037/
[1] C. Castro, S. Micu, Boundary controllability of a semi-discrete linear 1-D wave equation with mixed finite elements, SIAM J. Numer. Anal., submitted for publication
[2] Higher-Order Numerical Methods for Transcient Wave Equations, Scientific Computation, Springer, 2002
[3] A numerical approach to the exact boundary controllability of the wave equation, Japan. J. Appl. Math., Volume 3 (1990), pp. 1-76
[4] Some trigonometrical inequalities with applications to the theory of series, Math. Z., Volume 41 (1936), pp. 367-369
[5] Dispersion-corrected explicit integration of the wave equation, Comput. Methods Appl. Mech. Engrg., Volume 191 (2001), pp. 975-987
[6] Uniform boundary controllability of a semi-discrete 1-D wave equation, Numer. Math., Volume 91 (2002), pp. 723-728
[7] Uniform boundary controllability of a discrete 1-D wave equation, Systems Control Lett., Volume 48 (2003) no. 3–4, pp. 261-280
[8] Discrete Ingham inequalities and applications, C. R. Acad. Sci. Paris, Ser. I, Volume 338 (2004), pp. 281-286
[9] Propagation, observation, control and numerical approximation of waves http://www.uam.es/enrique.zuazua/ (Preprint, available at)
- An application of moment method to uniform boundary controllability property of a semidiscrete 1-d wave equation with a lower rate vanishing viscosity, Journal of Differential Equations, Volume 389 (2024), pp. 1-37 | DOI:10.1016/j.jde.2024.01.015 | Zbl:1533.93070
- A note on an algorithm studying the uniform controllability of a class of semidiscrete hyperbolic problems, Annals of the University of Craiova Mathematics and Computer Science Series, Volume 50 (2023) no. 1, p. 224 | DOI:10.52846/ami.v50i1.1730
- A semi-discrete finite difference method to uniform stabilization of wave equation with local viscosity, IFAC Journal of Systems and Control, Volume 13 (2020), p. 100100 | DOI:10.1016/j.ifacsc.2020.100100
- Optimal approximation of internal controls for a wave-type problem with fractional Laplacian using finite-difference method, M
AS. Mathematical Models Methods in Applied Sciences, Volume 30 (2020) no. 3, pp. 439-475 | DOI:10.1142/s0218202520500116 | Zbl:1436.35320 - Optimal filtration for the approximation of boundary controls for the one-dimensional wave equation using a finite-difference method, Mathematics of Computation, Volume 88 (2019) no. 315, pp. 273-291 | DOI:10.1090/mcom/3345 | Zbl:1397.93027
- Observability inequality for the finite-difference semi-discretization of the 1-d coupled wave equations, Advances in Computational Mathematics, Volume 41 (2015) no. 1, pp. 105-130 | DOI:10.1007/s10444-014-9351-6 | Zbl:1314.65119
- Uniformly controllable schemes for the wave equation on the unit square, Journal of Optimization Theory and Applications, Volume 143 (2009) no. 3, pp. 417-438 | DOI:10.1007/s10957-009-9569-5 | Zbl:1189.93022
- An Ingham type proof for a two-grid observability theorem, European Series in Applied and Industrial Mathematics (ESAIM): Control, Optimization and Calculus of Variations, Volume 14 (2008) no. 3, pp. 604-631 | DOI:10.1051/cocv:2007062 | Zbl:1157.35415
- Convergence of a Semidiscrete Two-Grid Algorithm for the Controllability of the
Wave Equation, SIAM Journal on Numerical Analysis, Volume 46 (2008) no. 6, p. 3233 | DOI:10.1137/06064915x - Discrete Ingham Inequalities and Applications, SIAM Journal on Numerical Analysis, Volume 44 (2006) no. 1, p. 412 | DOI:10.1137/050630015
- A uniformly controllable and implicit scheme for the 1-D wave equation., European Series in Applied and Industrial Mathematics (ESAIM): Mathematical Modelling and Numerical Analysis, Volume 39 (2005) no. 2, pp. 377-418 | DOI:10.1051/m2an:2005012 | Zbl:1130.93016
- Propagation, Observation, and Control of Waves Approximated by Finite Difference Methods, SIAM Review, Volume 47 (2005) no. 2, p. 197 | DOI:10.1137/s0036144503432862
Cité par 12 documents. Sources : Crossref, zbMATH
Commentaires - Politique